MathSciNet Relay Station
MathSciNet bibliographic data
MR1088019 (93a:49011) 49J52 (46G05)
Do, Chi Ngoc Generalized second-order derivatives of convex functions in reflexive Banach spaces. Trans. Amer. Math. Soc. 334 (1992), no. 1, 281–301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement